# SDR SWAA2021100819016

- Difficulty date: September 16, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN - FWD F/A EMERGENCY FLASH LIGHTS INDICATIONS DO NOT FLASH / REPLACED FWD F/A EMERGENCY FLASH LIGHT BATTERIES (2 EA) IAW CMM 25-60-02
